# SDR CALA2013112093092

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 55,952 hours, 6,956 cycles
- Engine: Pwa PW4090
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB OUTER PIVOT PIN PN 182W6401-1SP THREADS DAMAGED.  REPAIRED IAW ECRA 5510-02345.
